| Catalog Number |
J977H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please inform the patient¿s current health status and condition.- please confirm the quantity of product to be returned.It was reported that " there have been complaints from various services relating to the suture (j977) detaching prematurely from the needle while suturing.".-please provide the specific number of patient events.-did the event occurred during one or multiple patient procedures? -what is the total number of procedures? - have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).- what are the procedure name(s) and date(s)? - what is the quantity involved per procedure? - was there any adverse patient consequence(s) or subsequent medical/surgical intervention? - please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).- please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.Udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2024 and suture was used.During the procedure, the suture is detaching prematurely from the needle while suturing.There were no adverse consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 9/3/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.